# SDR 97FDEA00003

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25
- Aircraft serial: 19299
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 863-875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSE SKIN STR 10 L STA 863 TO 875, FOUND DURING REPLACEMENT OF 870 CASTING.  REMOVED CORROSION AND INST DOUBLER AND FILLER ON OUTSIDE OF FUSE PER EA 7-5330-28946 DOUBLER 2024 T 3.071.
